Exact Bayesian inference for animal movement in continuous time

Blackwell, P.G. orcid.org/0000-0002-3141-4914, Niu, M., Lambert, M.S. et al. (1 more author) (2016) Exact Bayesian inference for animal movement in continuous time. Methods in Ecology and Evolution, 7 (2). pp. 184-195.



Copyright, Publisher and Additional Information: © 2015 The Authors. Methods in Ecology and Evolution published by John Wiley & Sons Ltd on behalf of British Ecological Society. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
  • Published: February 2016
  • Published (online): 29 September 2015
  • Accepted: 29 July 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Nov 2016 14:59
Last Modified: 04 Nov 2016 21:44
Published Version: https://doi.org/10.1111/2041-210X.12460
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/2041-210X.12460

Share / Export